Artículo

Artículo de Acceso Abierto. Puede ser descargado en su versión final
Consulte la política de Acceso Abierto del editor

Abstract:

We study a Neumann boundary-value problem on the half line for a second order equation, in which the nonlinearity depends on the (unknown) Dirichlet boundary data of the solution. An existence result is obtained by an adapted version of the method of upper and lower solutions, together with a diagonal argument. ©2008 Texas State University.

Registro:

Documento: Artículo
Título:A Neumann boundary-value problem on an unbounded interval
Autor:Amster, P.; Deboli, A.
Filiación:Departamento de Matemática, Universidad de Buenos Aires, Pabellón I, (1428) Buenos Aires, Argentina
Consejo Nacional de Investigaciones Científicas Y Técnicas (CONICET)
Palabras clave:Boundary-value problem on the half line; Diagonal argument; Neumann conditions; Upper and lower solutions
Año:2008
Volumen:2008
Página de inicio:1
Página de fin:5
Handle:http://hdl.handle.net/20.500.12110/paper_10726691_v2008_n_p1_Amster
Título revista:Electronic Journal of Differential Equations
Título revista abreviado:Electron. J. Differ. Equ.
ISSN:10726691
PDF:https://bibliotecadigital.exactas.uba.ar/download/paper/paper_10726691_v2008_n_p1_Amster.pdf
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_10726691_v2008_n_p1_Amster

Referencias:

  • Andres, J., Gabor, G., Górniewicz, L., Boundary value problems on infinite intervals (1999) Trans. Amer. Math. Soc, 351, pp. 4861-4903
  • Constantin, A., On an infinite interval boundary-value problem (1999) Annali di Matematica pura ed applicata (IV), 176, pp. 379-394
  • Furi, M., Pera, P., A continuation method on locally convex spaces and applications to ordinary differential equations on noncompact intervals (1987) Ann. Polon. Math, 47, pp. 331-346
  • Mawhin, J., Topological degree methods in nonlinear boundary-value problems (1979) Regional Conf. Series in Math, 40. , Amer. Math. Soc, Providence R.I
  • Przeradzki, B., A new continuation method for the study of nonlinear equations at resonance (1993) J. Math. Anal. Appl, 180 (2), pp. 553-565
  • Rabier, P.J., Stuart, C.A., A Sobolev space approach to boundary-value problems on the half-line (2005) Comm. in Contemp. Math, 7 (1), pp. 1-36
  • O'Regan, D., Solvability of some singular boundary-value problems on the semi-infinite intevral (1996) Can. J. Math, 48 (1), pp. 143-158
  • Szymańska, K., Resonant problem for some second-order differential equation on the half-line (2007) Electronic Journal of Differential Equations, 2007 (160), pp. 1-9
  • Thompson, H.B., Existence for Two-Point Boundary Value Problems in Two Ion Electrodiffusion (1994) Journal of Mathematical Analysis and Applications, 184 (1), pp. 82-94

Citas:

---------- APA ----------
Amster, P. & Deboli, A. (2008) . A Neumann boundary-value problem on an unbounded interval. Electronic Journal of Differential Equations, 2008, 1-5.
Recuperado de https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_10726691_v2008_n_p1_Amster [ ]
---------- CHICAGO ----------
Amster, P., Deboli, A. "A Neumann boundary-value problem on an unbounded interval" . Electronic Journal of Differential Equations 2008 (2008) : 1-5.
Recuperado de https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_10726691_v2008_n_p1_Amster [ ]
---------- MLA ----------
Amster, P., Deboli, A. "A Neumann boundary-value problem on an unbounded interval" . Electronic Journal of Differential Equations, vol. 2008, 2008, pp. 1-5.
Recuperado de https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_10726691_v2008_n_p1_Amster [ ]
---------- VANCOUVER ----------
Amster, P., Deboli, A. A Neumann boundary-value problem on an unbounded interval. Electron. J. Differ. Equ. 2008;2008:1-5.
Available from: https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_10726691_v2008_n_p1_Amster [ ]